Alert archive / Tennessee / Flash Flood Warnings in 2022

Flash Flood Warning 7, NWS Morristown, TN

May 6, 20225 counties in Tennessee

NWS Morristown, TN issued this flash flood warning at May 6, 2022, 2:23 PM EDT for 5 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2022, 2:23 PM EDT (18:23 UTC)
Expired
May 6, 2022, 5:11 PM EDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Blount County, TN, Knox County, TN, Loudon County, TN, Monroe County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 72 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

716 
WGUS54 KMRX 061823
FFWMRX
TNC009-093-105-123-155-062230-
/O.NEW.KMRX.FF.W.0007.220506T1823Z-220506T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
223 PM EDT Fri May 6 2022

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Northwestern Blount County in east Tennessee...
  Knox County in east Tennessee...
  Loudon County in east Tennessee...
  Northwestern Monroe County in east Tennessee...
  Northwestern Sevier County in east Tennessee...

* Until 630 PM EDT.

* At 223 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1.5 inches of rain have 
  fallen. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Knoxville, Oak Ridge, Maryville, Sevierville, Lenoir City, Alcoa, 
  Sweetwater, Loudon, Madisonville, Farragut, Louisville, Plainview, 
  Rockford, Eagleton Village, Halls, Blaine, Vonore, Greenback, 
  Friendsville and Philadelphia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3565 8458 3577 8439 3589 8433 3588 8428
      3592 8425 3593 8426 3594 8427 3602 8408
      3607 8409 3619 8395 3616 8373 3609 8367
      3608 8367 3609 8371 3606 8369 3594 8351
      3548 8444 3562 8454 3563 8453

FLASH FLOOD...RADAR INDICATED

$$

19
1 follow-up statement
590 
WGUS74 KMRX 062111
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
511 PM EDT Fri May 6 2022

TNC009-093-105-123-155-062121-
/O.CAN.KMRX.FF.W.0007.000000T0000Z-220506T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount TN-Knox TN-Loudon TN-Monroe TN-Sevier TN-
511 PM EDT Fri May 6 2022

...FLASH FLOOD WARNING FOR NORTHWESTERN BLOUNT, KNOX, LOUDON, 
NORTHWESTERN MONROE AND NORTHWESTERN SEVIER COUNTIES HAS BEEN 
REPLACED WITH A FLOOD ADVISORY...

LAT...LON 3565 8458 3577 8439 3589 8433 3588 8428
      3592 8425 3593 8426 3594 8427 3602 8408
      3607 8409 3619 8395 3616 8373 3609 8367
      3608 8367 3609 8371 3606 8369 3594 8351
      3548 8444 3562 8454 3563 8453

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at May 6, 1:13 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 6, 1:13 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Morristown TN
113 PM EDT Fri May 6 2022

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

An active severe weather day is expected. The main driver of this
event will be a negatively-tilted trough with a strong vort max
that will be rotating around a closed upper low, and the
associated jet streak at the base of that trough. Over the next
few hours, we expect that convection will develop along and west
of I-75, where the RAP and HRRR show an axis of higher CAPE
values. We are already starting to see this development in NE AL
at the moment. This instability axis shifts east into the central
Valley during the early afternoon, and into NE TN/SW VA in the
late afternoon. Aloft, we will have a surge of dry and cooler air
aloft that will aid in destabilization by steepening midlevel
lapse rates. In the 12Z OHX sounding, we are seeing values of 7.5
C/km, which will be advecting east. Deep shear will be adequate
for supercells, and 0-1 km shear values and LCL heights suggest a
tornado threat, mainly for areas south of I-40 and east of I-75.
However, it is notable that the HREF shows some updraft helicity
tracks north of I-40 this afternoon, so a tornado threat can't be
ruled out anywhere.

This initial round of storms between 11-4 am are expected to
mainly pose a damaging wind threat with a lower threat of
tornadoes, then a second round is expected to develop in the mid
to late afternoon near the Plateau, which may be primarily a hail
threat as WBZ heights quickly drop as the closed upper low
approaches. The HRRR shows this second round crossing our area
between 4-8 pm.

The forecast update will not need to make major changes to the
grids. Just a few tweaks will be made to PoP/Wx/QPF grids based on
current radar trends.

DGS

&&

.AVIATION...
18Z TAF DISCUSSION.

Thunderstorms will be affecting the area through the rest of the
afternoon, tracking from SW to NE. Gusty winds are expected at the
TAF sites with the storms, along with IFR vis in heavy rainfall.
Most of this activity should exit the area by 00Z. Tonight, an
upper low pressure system will track overhead, which will lead to
low clouds developing at all sites. MVFR cigs are expected to
prevail, although IFR may be possible at TYS and moreso at TRI. A
few scattered showers will also linger into tomorrow morning at
TRI.

DGS

&&

.PREV DISCUSSION...
/ISSUED 315 AM EDT Fri May 6 2022/
SHORT TERM (Today through Saturday)...

Key Messages:

1. Several rounds of showers and thunderstorms are expected
through this evening.

2. Some severe storms will be likely mainly in the late morning
and early afternoon hours.

3. Friday night and Saturday, showers will continue off and on
with a low chance for thunder.

Discussion:

Shower and thunderstorm activity is already increasing ahead of
a low pressure system. A low will move through the Ohio Valley
today with a cold front moving through the region this evening.
This system has strong upper level support with a negatively
tilted trough moving through Middle and East Tennessee tomorrow
afternoon. Deep layer shear will be high around 40 to 50 knots.
Instability will be favorable with dew points in the mid 60s and
CAPE around 1000 to 2000 J/Kg. With 0-1 km shear around 20 to 30
knots a few isolated tornadoes cannot be ruled out. The main
threat will be damaging straight line winds. Large hail will be
possible in the strongest storms. SPC has upgraded most of the
region to an Enhanced risk for severe storms. The strong upper
level support with this system makes for a high confidence that
there will be severe storms today. It is just a matter of how
widespread severe storms will be and if rotation will be strong
enough to produce a few isolated tornadoes. Non-convective
southwesterly winds will be gusty up to 30 mph at times.

Storm activity will decrease in the evening with frontal passage
but shower activity will linger overnight and Saturday as wrap
around moisture continues to produce light rain. The best chance
for rain on Saturday will be in the higher elevations of the
mountains as deep layer northwesterly flow perpendicular to the
mountains is forced to rise. Temps will be cooler Friday night
with lows in the low to mid 50s. Saturday will be cool with mostly
cloudy skies highs will be in the low to mid 60s in the Tennessee
Valley.

McD

LONG TERM...(Saturday night through Thursday)...

Key Messages:

1. A few showers lingering Saturday night.

2. Mostly dry Sunday through Thursday and becoming very warm.

Discussion:

We will start the period with an upper low centered to our northeast
and an upper ridge to our west.  The ridge will amplify and edge to
the east as the upper low drifts further the northeast and east, but
later in the period the upper low is forecast to retrograde to the
southwest as the upper ridge builds into the northeastern US. Model
consistency with the track of the retrograding upper low is not
great, but right now it appears it will drift into the southeastern
US keeping the better moisture to our south and east through the end
of the period.

We should see a few lingering showers Saturday night as
moisture continues to wrap around the upper low, but these should
end late Saturday night allowing for a dry day on Sunday. The
remainder of the week will be mostly dry with a warming trend. High
temperatures Sunday will be mainly in the 70s but highs by mid week
will generally range from lower 80s north to upper 80s south.

LW

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             56  66  53  78  55 /  40  20   0   0   0
Knoxville McGhee Tyson Airport, TN  55  62  52  73  53 /  60  60  10   0   0
Oak Ridge, TN                       55  63  52  74  53 /  60  40  10   0   0
Tri Cities Airport, TN              53  61  49  70  49 /  80  90  40  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, May 6, 3:22 AM EDT, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Morristown TN
322 AM EDT Fri May 6 2022

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-070730-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
322 AM EDT Fri May 6 2022 /222 AM CDT Fri May 6 2022/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

Severe storms are likely today mainly late this morning into the
afternoon hours. Damaging winds are the main threat. Isolated
tornadoes and large hail are also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will likely be needed Friday.

In the hours before

Local storm report, May 6, 1:43 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
143 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             MARYVILLE               35.75N 83.97W
05/06/2022  E0.88 INCH       BLOUNT             TN   BROADCAST MEDIA

&&
Local storm report, May 6, 2:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     MARYVILLE               35.76N 83.97W
05/06/2022                   BLOUNT             TN   AMATEUR RADIO

            LARGE TREE DOWN.

&&
Special weather statement, May 6, 2:09 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Morristown TN
209 PM EDT Fri May 6 2022

NCZ060-061-061845-
Clay NC-Cherokee NC-
209 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of eastern Cherokee and
northwestern Clay Counties through 245 PM EDT...

At 209 PM EDT, Doppler radar was tracking a strong thunderstorm near
Murphy, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Andrews, Murphy, Topton and Marble.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM EDT for southwestern
North Carolina.

&&

LAT...LON 3512 8406 3522 8397 3523 8389 3526 8384
      3526 8380 3524 8374 3526 8371 3524 8369
      3520 8373 3519 8371 3518 8373 3515 8374
      3504 8396
TIME...MOT...LOC 1809Z 227DEG 30KT 3513 8397

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Diegan
Special weather statement, May 6, 2:16 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
216 PM EDT Fri May 6 2022

TNZ012-013-061845-
Scott TN-Campbell TN-
216 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of northwestern
Campbell and northeastern Scott Counties through 245 PM EDT...

At 215 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oneida, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oneida, Huntsville, Helenwood, Jellico, Winfield, Ketchen, Indian
Mountain State Park and Robbins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM EDT for east
Tennessee.

&&

LAT...LON 3659 8410 3631 8457 3659 8464 3660 8462
TIME...MOT...LOC 1815Z 239DEG 31KT 3652 8446

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SR
Local storm report, May 6, 2:18 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
218 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 N MARYVILLE           35.76N 83.97W
05/06/2022                   BLOUNT             TN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

0130 PM     HAIL             MARYVILLE               35.76N 83.97W
05/06/2022  M1.00 INCH       BLOUNT             TN   LAW ENFORCEMENT

&&
Local storm report, May 6, 2:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
220 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     RUTLEDGE                36.28N 83.52W
05/06/2022                   GRAINGER           TN   LAW ENFORCEMENT

            FEW TREES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:04 PM EDTSpecial Weather StatementMRXScott26 min
May 5, 8:14 PM EDTSevere Thunderstorm WarningMRXScott46 min
May 5, 10:02 PM EDTSpecial Weather StatementMRXAnderson43 min
May 6, 12:54 AM EDTSpecial Weather StatementMRXUnion51 min
May 6, 9:43 AM EDTSpecial Weather StatementMRXKnox, Union47 min
May 6, 12:41 PM EDTSpecial Weather StatementMRXLoudon49 min
May 6, 12:56 PM EDTSpecial Weather StatementMRXClaiborne49 min
May 6, 1:02 PM EDTSpecial Weather StatementMRXBlount43 min
May 6, 1:03 PM EDTTornado WarningMRXClaiborne16 min
May 6, 1:07 PM EDTAreal Flood AdvisoryMRXCampbell, Claiborne, Union5 hr
May 6, 1:23 PM EDTSpecial Weather StatementMRXKnox52 min
May 6, 1:27 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier48 min
May 6, 1:36 PM EDTSpecial Weather StatementMRXMarion39 min
May 6, 1:38 PM EDTSpecial Weather StatementMRXLoudon, McMinn52 min
May 6, 1:45 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson, Knox, Union45 min
May 6, 1:52 PM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie38 min
May 6, 1:56 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe, Roane49 min
May 6, 2:02 PM EDTSevere Thunderstorm WarningMRXHamblen, Jefferson, Knox, Sevier43 min
May 6, 2:16 PM EDTSpecial Weather StatementMRXScott29 min
May 6, 2:16 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe26 min
May 6, 2:29 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins46 min
May 6, 2:31 PM EDTSpecial Weather StatementMRXMeigs, Rhea44 min
May 6, 2:33 PM EDTSpecial Weather StatementMRXMarion, Sequatchie42 min
May 6, 2:36 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox39 min
May 6, 2:37 PM EDTAreal Flood AdvisoryMRXScott3 hr
May 6, 2:38 PM EDTSpecial Weather StatementMRXBradley, McMinn52 min
May 6, 2:43 PM EDTSpecial Weather StatementMRXHamblen47 min
May 6, 2:48 PM EDTSpecial Weather StatementMRXCampbell27 min
May 6, 2:56 PM EDTSpecial Weather StatementMRXMorgan, Scott49 min
May 6, 3:06 PM EDTSpecial Weather StatementMRXGrainger, Hamblen39 min
May 6, 3:06 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Rhea, Roane39 min
May 6, 3:08 PM EDTSpecial Weather StatementMRXHawkins52 min
May 6, 3:14 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson46 min
May 6, 3:15 PM EDTSpecial Weather StatementMRXCampbell45 min
May 6, 3:16 PM EDTSevere Thunderstorm WarningMRXHancock, Hawkins20 min
May 6, 3:20 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Scott40 min
May 6, 3:23 PM EDTSpecial Weather StatementMRXLoudon, McMinn, Meigs52 min
May 6, 3:23 PM EDTSpecial Weather StatementMRXUnion37 min
May 6, 3:29 PM EDTSevere Thunderstorm WarningMRXBlount, McMinn, Monroe46 min
May 6, 3:37 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Monroe38 min
May 6, 3:41 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton49 min
May 6, 3:44 PM EDTAreal Flood AdvisoryMRXCampbell, Scott4 hr
May 6, 3:45 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Roane45 min
May 6, 3:49 PM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Scott41 min
May 6, 3:57 PM EDTSevere Thunderstorm WarningMRXCocke, Greene33 min
May 6, 4:07 PM EDTSpecial Weather StatementMRXPolk38 min
May 6, 4:10 PM EDTAreal Flood AdvisoryMRXMonroe3 hr
May 6, 4:10 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier50 min
May 6, 4:11 PM EDTAreal Flood AdvisoryMRXMcMinn3 hr
May 6, 4:15 PM EDTSevere Thunderstorm WarningMRXCampbell45 min
May 6, 4:25 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Grainger, Jefferson, Knox, Sevier and 1 more50 min
May 6, 4:28 PM EDTSevere Thunderstorm WarningMRXGreene, Sullivan, Washington47 min
May 6, 4:40 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union50 min
May 6, 4:47 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier43 min
May 6, 4:55 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more50 min
May 6, 4:58 PM EDTSevere Thunderstorm WarningMRXSullivan, Washington34 min
May 6, 5:11 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Loudon, Monroe, Sevier79 min
May 6, 5:22 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Unicoi, Washington38 min
May 6, 5:23 PM EDTSevere Thunderstorm WarningMRXJohnson37 min
May 6, 5:27 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock48 min
May 6, 5:41 PM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins, Sullivan, Washington49 min
May 6, 5:56 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington49 min
May 6, 6:14 PM EDTSevere Thunderstorm WarningMRXSullivan46 min
May 6, 6:29 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan46 min

Nearby

Flash Flood Warnings in Tennessee, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.